# SDR WRNA200700034

- Difficulty date: February 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER RIB CORD OF NR 4 FUEL TANK ACCESS PANEL 652AB, WS 972 WAS FOUND CRACKED FROM RADIUS BLOCK TO RADIUS BLOCK.   REMOVED LOWER RIB CORD IAW SRM 51-30-00, FABRICATED NEW RIB CORD IAW DRAWING 65B01073 AND INSTALLED RIB CORD IAW SRM 51-30-02.
